Piotr Gwiazda
Piotr Gwiazda
Professor of Institute of Mathematics of Polish Academy of Sciences
Verified email at
Cited by
Cited by
On unsteady flows of implicitly constituted incompressible fluids
M Bulicek, P Gwiazda, J Málek, A Swierczewska-Gwiazda
SIAM Journal on Mathematical Analysis 44 (4), 2756-2801, 2012
Dissipative measure-valued solutions to the compressible Navier–Stokes system
E Feireisl, P Gwiazda, A Świerczewska-Gwiazda, E Wiedemann
Calculus of Variations and Partial Differential Equations 55 (6), 141, 2016
A nonlinear structured population model: Lipschitz continuity of measure-valued solutions with respect to model ingredients
P Gwiazda, T Lorenz, A Marciniak-Czochra
Journal of Differential Equations 248 (11), 2703-2735, 2010
Regularity and energy conservation for the compressible Euler equations
E Feireisl, P Gwiazda, A Świerczewska-Gwiazda, E Wiedemann
Archive for Rational Mechanics and Analysis 223, 1375-1395, 2017
On non-Newtonian fluids with a property of rapid thickening under different stimulus
P Gwiazda, A Świerczewska-Gwiazda
Mathematical Models and Methods in Applied Sciences 18 (07), 1073-1092, 2008
Weak-strong uniqueness for measure-valued solutions of some compressible fluid models
P Gwiazda, A Świerczewska-Gwiazda, E Wiedemann
Nonlinearity 28 (11), 3873, 2015
Structured populations, cell growth and measure valued balance laws
JA Carrillo, RM Colombo, P Gwiazda, A Ulikowska
Journal of Differential Equations 252 (4), 3245-3277, 2012
Gossez's approximation theorems in Musielak–Orlicz–Sobolev spaces
Y Ahmida, I Chlebicka, P Gwiazda, A Youssfi
Journal of Functional Analysis 275 (9), 2538-2571, 2018
Existence of renormalized solutions to elliptic equation in Musielak–Orlicz space
P Gwiazda, I Skrzypczak, A Zatorska-Goldstein
Journal of Differential Equations 264 (1), 341-377, 2018
Renormalized solutions of nonlinear elliptic problems in generalized Orlicz spaces
P Gwiazda, P Wittbold, A Wróblewska, A Zimmermann
Journal of Differential Equations 253 (2), 635-666, 2012
Monotonicity methods in generalized Orlicz spaces for a class of non‐Newtonian fluids
P Gwiazda, A Świerczewska‐Gwiazda, A Wróblewska
Mathematical methods in the applied sciences 33 (2), 125-137, 2010
On steady flows of incompressible fluids with implicit power-law-like rheology
M Bulíček, P Gwiazda, J Málek, A Świerczewska-Gwiazda
Walter de Gruyter GmbH & Co. KG 2 (2), 109-136, 2009
Partial differential equations in anisotropic Musielak-Orlicz spaces
I Chlebicka, P Gwiazda, A Świerczewska-Gwiazda, ...
Springer, 2021
Structured population equations in metric spaces
P Gwiazda, A Marciniak-Czochra
Journal of Hyperbolic Differential Equations 7 (04), 733-773, 2010
A two-species hyperbolic–parabolic model of tissue growth
P Gwiazda, B Perthame, A Świerczewska-Gwiazda
Communications in Partial Differential Equations 44 (12), 1605-1618, 2019
Renormalized solutions to nonlinear parabolic problems in generalized Musielak–Orlicz spaces
P Gwiazda, P Wittbold, A Wróblewska-Kamińska, A Zimmermann
Nonlinear Analysis: Theory, Methods & Applications 129, 1-36, 2015
On flows of fluid described by an implicit constitutive equation characterized by a maximal monotone graph
M Bulícek, P Gwiazda, J Málek, KR Rajagopal, A Swierczewska-Gwiazda
Mathematical aspects of fluid mechanics, 23-51, 2012
On steady non-Newtonian fluids with growth conditions in generalized Orlicz spaces
P Gwiazda, A Świerczewska-Gwiazda
Mass concentration in a nonlocal model of clonal selection
JE Busse, P Gwiazda, A Marciniak-Czochra
Journal of mathematical biology 73, 1001-1033, 2016
Models of discrete and continuous cell differentiation in the framework of transport equation
P Gwiazda, G Jamroz, A Marciniak-Czochra
SIAM Journal on Mathematical Analysis 44 (2), 1103-1133, 2012
The system can't perform the operation now. Try again later.
Articles 1–20